| Model Number |
AUGMENTED REAMER DRIVE SHAFT, LOCKING |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 5-may-2026, it was reported by a sales representative via (b)(4) that an ar-9676t drive shaft's locking pin fell off.Issue discovered during a case, device swapped, and case completed with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.